Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My sister have had Mental Illness, please suggest any treatment for her

Doctor My sister is affected mentally. She is 25 year old now. Initial symptoms are, Crying and she wont talk to us and exhibit split personality sometimes in a day. It started 5 yrs back. It was severe in first year, we treated with psycologist doctor and it was cured. After that this problem gets repeating and now its 4th time she is affected. We dono how to treat this. Now her problems are, 1. She never talk to us as normal. 2. Used to cry for more time. 3. Get dipressed. 4. She used to tell us "Her mind is confussed" Can somebody help how to provide treatment??? regards...Murugesan
Sun, 27 Feb 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Psychiatrist 's  Response
Information about your sister's symptoms are not much helpful to me. You say she remains OK inbetween the attacks, she shows split personality Behaviour ?, does not talk normally, crys most of the time & realises that her mind is confused. Though not very clear but most probably it goes in favour of Affective type of mental problem because in Old Psychotic case [? Schizophrenia], Client usually lacks Insight which your sister still understand her problem. You need help of Psychiatrist either by direct consultation or chating may be helpful to know her problems in details. I feel she should be cured.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

It is lucky if some Doctor really sees this and helps you with real answer. Of the hundreds of the messages I post here, I get few expert answers and few do not. We should also consider the fact that which Doctor has so much of time to answer the Queries for free all the time. 

I think you are missing the right follow ups with the Psychologist. Most of the times the mental problems bother of lack of education to the relatives or care takers. This is a best site for education you can speak to a Doctor 24/7, it awesome most of the times. Though I found the Doctors are helpless on chat when it comes to certain issues where we have to see them physically.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hiv, emrayy I ansawner gyourr yhealth queries rigtn ? Please type your query here...my sister is some time behave like metal she become very angry and she is not in position to leisten any thing and in that movement she can do any incident too is this menatl case or any disease.pls reply

doctor1 MD

my sister aged 40, senior beurocrat in jharkhandis having mental problems.it started in 1999 when she joinedservice.she tells things which never happned like she asks ms US returned friend whether he met bill clinton.at that time she was persuaded rather forced to take trinicalm plus &trikonol forte on advice ofa senior doctor.it happned several times then and she was prevailed upon to take the same medicine.when she starts making calls repeatedlly,it signifies the start of the problem.and at that period she doesn t believe anybody.she keeps boasting about her high post.

doctor1 MD

hi, my sister (39 yrs) is having mental health issues. we had kept her on medication for last 2 years.during the course, she has put lots of weight.she was even able to continue her job but lately the issue has increased. she hellucinates alot about siblings being in trouble, talks which some times dont make sense and investigates a lot about sibling s well being (on phone). she call any time of day or night. can some one help or direct to a psyiciatrist? it will be great help... S Garg.

Recent questions on  Psychosis

doctor1 MD

A friend of mine took divaa and died of a massive pulmonary embolism about three weeks later. Shortly prior to his death he was admitted to a psychiatric hospital suffering from a psychotic episode. Could there be any connection between his mental state, his death and the medication?

doctor1 MD

My 18 year old high school son needs help and testing for hereditary diseases which he has symptoms of from both sides of the family, including ADD or ADHD, Bi-Polar, Aspergers, and Paranoia Schizophrenia. Also, possibly dyslexia and/or the math version may be affecting him, (he is home-schooled and beginning 11th grade) and he has sleep disorder problems. He has already been diagnosed with anxiety. Does St. Lukes Quakertown test for these ailments I have listed? We live close by, and like St. Luke s that cared for my husband, and son s father before he died in August. Traveling is difficult for me because I am handicapped. Both my son and I may be helped by some grief counseling. I am 59 and also need some testing done for symptoms of inherited disorders, and I have some diagnosises already. I need treatment too. Can you help us?

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to a girl he has never met except in his mind. At age 20 he had a drug induced psychotic episode. He...

doctor1 MD

I had a psychotic break in 2/2017. Current dx is bipolar II. Long family history of mental illness but this came out if the blue. In your experience is this likely a one time break or will I likely deal w potential psychotic breaks from here on...

doctor1 MD

Mamuna aged 16yrs has infective psychosis and has been on ciprofloxacin 500mg 12hrly for about 4 weeks. The widal titres have however remained high - s. typhi o 1:320 and s. typhi H 1;160. He has been re-admitted and my question is how best do we treat her?

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ?

doctor1 MD

I am BDD patient for last 20 yrs. Started SSRI with anti-psychotic for 4 yrs.Recently I became severely sensitive to antipsychotic. My present symtomps are,intermittant fever,weak,Lathergy,Increased Heart pulpitation.Wht should I do now,pls?Shumon Raja (Age.45 yrs)